# SDR USAA2011062900006

- Difficulty date: June 28, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 63,993 hours, 45,689 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 322684003
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT 1942 - CLT-BUF - CABIN PRESSURE - EN ROUTE FROM CLT TO BUF, AT FL370, CREW RECEIVED CABIN ALTITUDE WARNING HORN.  CABIN INDICATED MORE THAN 9,000 FEET AND DIFFERENTIAL PRESSURE OF 6.2. STARTED DESCENT TO LOWER ALTITUDE.  AT IDLE POWER, CABIN RATE INCREASED.  PLACED PACKS ON HIGH AND CABIN CONTROL WAS REGAINED.  SYSTEM NEVER ACHIEVED MAXIMUM DIFFERENTIAL.  FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT AT BUF.  MAINTENANCE FOUND THE FORWARD OUTFLOW VALVE INOPERATIVE.  REMOVED AND REPLACED FORWARD OUTFLOW VALVE IAW AMM TASK 21-43-11-404-008.  OPERATIONAL CHECK GOOD.
